# SDR P5CA2020030900074

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,164 hours, 21,784 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RIGHT ENGINE EEC C1.( PIMU FAULT EEC / PIMU CODE DISAGREE. PERFORMED GROUND TEST FOR PIMU IAW AMM 77-35-00. TEST GOOD, MESSAGE CLEARED. )
